# SDR MASA2011091463679

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 29,767 hours, 31,054 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Cracked
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SUPPORT WHEEL SPRING CRACKED.  R2 PAX DOOR SUPPORT WHEEL SPRING.
